Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 84640, 15 pages
http://dx.doi.org/10.1155/JAMSA/2006/84640

Quasi-stationary distributions for birth-death processes with killing

1Department of Mathematical Sciences, Durham University, Durham DH1 3LE, UK
2Department of Applied Mathematics, University of Twente, P.O. Box 217, Enschede 7500, AE, The Netherlands

Received 9 January 2006; Revised 9 June 2006; Accepted 28 July 2006

Copyright © 2006 Pauline Coolen-Schrijner and Erik A. van Doorn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pauline Coolen-Schrijner and Erik A. van Doorn, “Quasi-stationary distributions for birth-death processes with killing,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 84640, 15 pages, 2006. https://doi.org/10.1155/JAMSA/2006/84640.